Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin

Posted by pej on March 15, 1999, at 19:03:55

In reply to Wellbutrin, posted by dave on March 15, 1999, at 12:49:04

> Hello All,
> I started back on Wellbutrin 150mg sr (the purple ones)
> about a week ago. I have had some itching again like
> I did when we tried it before. I mention the color
> cause some of you have said the some of dyes can make
> the itching better or worse. I feel better now that
> I am on this again but I hope the itching will go
> away. Before when I itched on it I was already up
> to 300mg a day, we are gonna try to stay at 150mg
> this time. I havent had any other side effects from
> it and hope that mine and others that others of you
> are having will go away as our bodies become use
> to the drug. Has anyone else seen the side effects
> especially itching wane as time goes on? I hope so.
> I really want this to work for me.
> Sincerely
> dave


When I complained of itching on Effexor my doc didn't miss a beat. "We gotta change, it won't go away." I just don't understand why the drug companies use these shitty dyes. Why don't they just do a deal with m&m's? They won't melt in your hands either!! Phil




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pej thread:3716